MathSciNet Relay Station
MathSciNet bibliographic data
MR952995 60F15 (62G99)
Helmers, R.; Janssen, P.; Serfling, R. Glivenko-Cantelli properties of some generalized empirical DF's and strong convergence of generalized $L$-statistics. Probab. Theory Related Fields 79 (1988), no. 1, 75–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement